Record number :
1456498
Title of article :
Extremal results for odd cycles in sparse pseudorandom graphs
Author/Authors :
Aigner-Horev، نويسنده , , Elad and Hàn، نويسنده , , Hiê?p and Schacht، نويسنده , , Mathias، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2013
Pages :
7
From page :
385
To page :
391
Abstract :
We consider extremal problems for subgraphs of pseudorandom graphs. Our results implies that for ( n , d , λ )-graphs Γ satisfying λ 2 k − 1 ≪ d 2 k n ( log n ) − 2 ( k − 1 ) ( 2 k − 1 ) any subgraph G ⊂ Γ not containing a cycle of length 2 k + 1 has relative density at most 1 2 + o ( 1 ) . Up to the polylog-factor the condition on λ is best possible and was conjectured by Krivelevich, Lee and Sudakov.
Keywords :
extremal graph theory , pseudorandom graphs , odd cycles
Journal title :
Electronic Notes in Discrete Mathematics
Serial Year :
2013
Link To Document :
بازگشت